# SDR 97ZZZM129

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostals
- Condition: Misdrilled
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND FORWARD PIT WEB SUPPORT INTERCOSTAL STATION 370-427 AT LONGERON 29R HAS NUMEROUS DOUBLER DRILLED HOLES.  REMOVED 7 INTERCOSTALS.  FABBED 1 INTERCOSTALS AT STATION 370 TO STATION 427.  HEAT TREATED INTERCOSTALS TO T6 IAW DC9 SRM 51-10-2A.  DRILLED, DEBURRED, TREATED, AND PRIMED 1 INTERCOSTAL.  REINSTALLED 7 INTERCOSTALS IAW DC9 SRM 51-30-2, 51-30-5, 51-10-4, 53-11-2.  (M)
